# SDR 2001UALA01754

- Difficulty date: August 19, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N617UA
- Make and model: Boeing 767222
- Aircraft serial: 21877
- Aircraft time: 66,766 hours, 17,367 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 57761
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING ILLUMINATED INTERMITTENTLY ON LEFT CABIN AISLE FROM DOOR 1L THROUGH ROW 6 AND FROM ROW 25 AFT AND FROM ROWS 7-15 (LEFT SIDE ONLY). REPLACED 3 BATTERY PACKS, CHECKS OK.
